Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

The flag $ f$-vectors of Gorenstein* order complexes of dimension $ 3$


Authors: Satoshi Murai and Eran Nevo
Journal: Proc. Amer. Math. Soc. 142 (2014), 1527-1538
MSC (2010): Primary 05E45; Secondary 13F55, 06Axx
Published electronically: February 17, 2014
MathSciNet review: 3168460
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 05E45, 13F55, 06Axx

Retrieve articles in all journals with MSC (2010): 05E45, 13F55, 06Axx


Additional Information

Satoshi Murai
Affiliation: Department of Mathematical Science, Faculty of Science, Yamaguchi University, 1677-1 Yoshida, Yamaguchi 753-8512, Japan
Email: murai@yamaguchi-u.ac.jp

Eran Nevo
Affiliation: Department of Mathematics, Ben Gurion University of the Negev, Be’er Sheva 84105, Israel
Email: nevoe@math.bgu.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11897-1
Received by editor(s): September 30, 2011
Received by editor(s) in revised form: June 12, 2012
Published electronically: February 17, 2014
Additional Notes: The research of the first author was partially supported by KAKENHI 22740018
The research of the second author was partially supported by Marie Curie grant IRG-270923 and by an ISF grant
Communicated by: Jim Haglund
Article copyright: © Copyright 2014 American Mathematical Society